# SDR ZZDA2011816

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT MISSING LOWER EXIT SIGN COVER (OVERWING).  INSTALLED RT AFT OVERWING EXIT IDENTIFIER LENS OP CHECK A-OK REF B717AMM 33-51.
